# SDR CA150721006

- Difficulty date: July 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 31,239 hours, 16,072 cycles
- Engine: Ge CF348C5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 54011485
- Condition: Failed
- Location: Lt Cowling
- Part time: 24,897 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW ADVISED ON CLIMBOUT OF DEPARTURE POINT, THE LT COWL ANTI-ICE VALVE FAILED TO OPEN.  AFTER SEVERAL ATTEMPTS TO GET VALVE TO OPEN, FLIGHT RETURNED TO THE DEPARTURE POINT.  MAINTENANCE ACTION HAD THE ANTI-ICE VALVE REPLACED AND THE ACFT RETURNED TO SERVICE.
